Economics Faculty Database
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

Research Interests for Federico Bugni

Research Interests: Theoretical and Applied Econometrics

Research website

Professor Bugni’s research interests are in theoretical econometrics, partial identification, inference, moment (in)equalities, missing data, and stochastic processes. He has received grants from the National Science Foundation. His most recent work has been published in journals like Econometrica. He is currently working on projects the explore the determinants of college graduation, missing functional data, robustness in partial identification, and regression with missing covariates.

Partial Identification, Econometrics
Recent Publications   (search)
  1. Bugni, FA; Canay, IA, Testing continuity of a density via g-order statistics in the regression discontinuity design, Journal of Econometrics, vol. 221 no. 1 (March, 2021), pp. 138-159 [doi[abs]
  2. Bugni, FA; Canay, IA; Shaikh, AM, Inference under covariate-adaptive randomization with multiple treatments, Quantitative Economics, vol. 10 no. 4 (November, 2019), pp. 1747-1785 [doi[abs]
  3. Bugni, FA; Canay, IA; Shaikh, AM, Inference Under Covariate-Adaptive Randomization, Journal of the American Statistical Association, vol. 113 no. 524 (October, 2018), pp. 1784-1796, Informa UK Limited [doi[abs]
  4. Bugni, FA; Canay, IA; Shi, X, Inference for subvectors and other functions of partially identified parameters in moment inequality models, Quantitative Economics, vol. 8 no. 1 (March, 2017), pp. 1-38, The Econometric Society [doi]
  5. Aucejo, EM; Bugni, FA; Hotz, VJ, Identification and inference on regressions with missing covariate data, Econometric Theory, vol. 33 no. 1 (February, 2017), pp. 196-241, Cambridge University Press (CUP), ISSN 0266-4666 [doi[abs]

Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login